Remarques sur les classes de Vapnik-Cervonenkis
Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 4, p. 287-298
@article{AIHPB_1984__20_4_287_0,
     author = {Pisier, Gilles},
     title = {Remarques sur les classes de Vapnik-Cervonenkis},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {20},
     number = {4},
     year = {1984},
     pages = {287-298},
     zbl = {0555.60005},
     mrnumber = {771890},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1984__20_4_287_0}
}
Pisier, Gilles. Remarques sur les classes de Vapnik-Cervonenkis. Annales de l'I.H.P. Probabilités et statistiques, Volume 20 (1984) no. 4, pp. 287-298. http://www.numdam.org/item/AIHPB_1984__20_4_287_0/

[1] R. Dudley, Central limit theorem for empirical measures. Ann. Probability, t. 6, 1978, p. 899-929. | Zbl 0404.60016

[2] R. Dudley, The sizes of compact subsets of Hilbert space and continuity of Gaussian processes. J. Funct. Anal., t. 1, 1967, p. 290-330. | MR 220340 | Zbl 0188.20502

[3] R. Dudley, W. Philipp, Invariance principles for sums of Banach space valued random elements and empirical processes. A paraître. | Zbl 0488.60044

[4] R. Dudley, A course on empirical processes. École d'Été de St Flour, 1982. Springer Lecture Notes, à paraître. | MR 876079 | Zbl 0554.60029

[5] M. Durst, R. Dudley, Empirical processes, Vapnik-Ćervonenkis classes and Poisson processes. Probability and Math. Statistics (Wroclaw). t. 1, 1980, p. 109-115. | MR 626305 | Zbl 0502.60019

[6] J. Elton, Sign embeddings of ln1. Trans. A. M. S., t. 279, 1983, p. 113-124. | MR 704605 | Zbl 0525.46011

[7] J. Hoffmann-Jorgensen, Sums of independent Banach space valued random variables. Studia Math., t. 52, 1974, p. 159-186. | MR 356155 | Zbl 0265.60005

[8] J. Hoffman-Jørgensen et G. Pisier, The law of large numbers and the central limit theorem in Banach spaces. Annals of Proba., t. 4, 1976, p. 587-599. | MR 423451 | Zbl 0368.60022

[9] R.C. James, Non reflexive spaces of type 2. Israël J. Math., t. 30, 1978, p. 1-13. | Zbl 0384.46004

[10] J. Kuelbs, R. Dudley, Log Log Laws for empirical measures. Ann. Probability, t. 8, 1980, p. 405-418. | MR 573282 | Zbl 0442.60031

[11] J. Kuelbs, J. Zinn, Some stability results for vector valued random variables. Annals of Probability, t. 7, 1979, p. 75-84. | MR 515814 | Zbl 0399.60007

[12] M.B. Marcus, G. Pisier, Random Fourier series with applications to Harmonic Analysis. Annals of Math. Studies, n° 101, 1981. Princeton Univ. Press. | MR 630532 | Zbl 0474.43004

[13] V. Milman, Some remarks about embedding of lk1 in finite dimensional spaces. Israël J. Math., t. 43, 1982, p. 129-138. | MR 689972 | Zbl 0512.46016

[14] A. Pajor, Thèse de 3e cycle en préparation et Plongement de l1n dans les espaces de Banach complexes. C. R. Acad. Sci., t. 296, 1983, p. 741-743. | Zbl 0546.46016

[15] G. Pisier, De nouvelles caractérisations des ensembles de Sidon. Advances in Math. Supplementary Studies. t. 7 B, 1981, p. 685-726. | MR 634264 | Zbl 0468.43008

[16] N. Sauer, On the density of familles of sets. J. Combinatiorial theory, t. A 13, 1972, p. 145-147. | MR 307902 | Zbl 0248.05005

[17] M. Steele, Empirical discrepancies and subadditive processes. Annals of Probability, t. 6, 1978, p. 118. | MR 464379 | Zbl 0374.60037

[18] Vapnik-Ćervonenkis, On the uniform convergence of relative frequencies of events to their probabilities. Theor. Prob. Appl., t. 16, 1971, p. 264-280. | Zbl 0247.60005

[19] J. Zinn, A note on the central limit theorem in Banach spaces. Annals of Proba., t. 5, 1977, p. 283-286. | MR 443026 | Zbl 0402.60009